# SDR COMA9710190

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Not Latched
- Location: Fuel Service
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR WARNING CAME ON AFTER TAKEOFF.  FOUND FUEL SERVICE DOOR UNLATCHED.  SECURED LATCHES AND AIRCRAFT RETURNED TO SERVICE.
